# SDR IPXA10160689

- Difficulty date: June 3, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 10,566 hours, 6,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, EXTERIOR FUSELAGE SKIN IS DAMAGED AR FR 73 TO FR 74 BETWEEN STR 38R AND STR 41R.  ACCOMPLISHED REPAIR IAW SRM 53-10-12 PAR 13, FIG 210.
